# SDR AALA202103259007

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,782 hours, 14,718 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 2 ELEVATOR ON LEFT HORIZONTAL STABILIZER. REPLACED HINGE ARM FITTING NUMBER 2 OF ELEVATOR ON LEFT HORIZONTAL STABILIZER PER AMM 55-16-42-400-001-A.
